6 achievements

Deleon, Doreen R. N.

College of Science and Mathematics » Department of Mathematics
De Leon, D.  (2015). Using undetermined coefficients to solve certain classes of variable-coefficient equations.  The American Mathematical Monthly. 122(3), 246-255.
Find It!
De Leon, D.  (2013). A wavelet multigrid method using symmetric biorthogonal wavelets.  American Journal of Computational Mathematics. 3(2), 127-136.
Find It!
De Leon, D., & Sabuwala, A.  (2011). Particular solution to the Euler-Cauchy equation with polynomial non-homogeneities.  Discrete and Continuous Dynamical Systems. 1271-1278.
Find It!
De Leon, D.  (2010). Classroom Capsules - Euler-Cauchy Using Undetermined Coefficients.  The College Mathematics Journal. 41(3), 235.
Find It!
De Leon, D.  (2008). A Wavelet Multigrid Method Applied to the Stokes and Incompressible Navier-Stokes Problems.  Journal of Mathematical Sciences: Advances and Applications. 1(3), 601-622.
Find It!
De Leon, D.  (2008). A new wavelet multigrid method.  Journal of Computational and Applied Mathematics. 220(1-2), 674-685.
Find It!